I think its serotonin, although the side effects are harsh I keep getting glimmers of clarity and normality, I’m going to see it through for a couple of weeks. I am awaiting my blood work so should know where my E2 is shortly but I haven’t got symptoms like I had before when it was really high.
Yeah, I don’t need an AI in the mix too haha!
If you abandon it now you’ll never really know if the drug holds the key to your problems. I’d wait another 2-3 weeks before making the decision. If you’re not significant better at that point in time then it’d be safe to conclude that you don’t respond well to that chemical.
Yup I thought I had high e2. It was low… raised dose and bam feel better. You just gotta make sure e2 is high…
What if it is low. I take a med that is an opiate and that’s what got me low t. Now I realize it also keeps my e2 low. I was taken t and thinking I was raising my e2. I was sure it was high. I got my blood work it was 27. Now my doc has me on 30 daily instea for 20 and I felt better immediately. My joints stopped hurting and all that fatigue and shit is jsut going away.
Proof that the 20-30 range is not a one size fits all I felt horrid in 20s
Yeah I’m riding it out bro…
Labs will be with me any day now…
Labs back. E2 high!!!
This is with 62.5mg E3.5D for 6 weeks.
I really don’t know what to do now.
I have AIs on hand, arimidex and aromatase, I’ve been reluctant to use them
E2 is really high!
Can you convert 223
It’s 60 mate
My advice is to lower dose to 50 2x a week.
Not sure if you ever tried that.
I believe you have underlying mental issues if I remember correctly. If not forgive me. I would esp not introduce an ai. Dailing in the AI is no Fun.
Your total T and free t are good enough where you can lower dose. And I’ve seen guys lower dose including myself and they seem to maintain same free t.
Also you said
You can even consider a dose between 50-60 2 x a week
Would reducing the dose by 12.5mg per shot make much difference?
Yes I suffer anxiety and depression
Since you state for e2 symptoms are just ok maybe just lower a bit. Maybe to 110 a week. And yes it would make a difference and should lower e2.
I would make very small changes in your case. A bigger change brings symptoms. I get heart paps, acne, emotional stuff
Would you take an AI for a couple of weeks just to get things under control for now?
I would not. It will most likey crash your e2. And then it will take you much longer to stabilize.
Am sure if you take it you will get a couple of days of greatness but that’s it. Lowering you next dose WILL lower your e2 after a few days.
60 I know you think it’s high but it’s really not. With your free t and total t it looks high but not super high where you will grow tits.
Let the others chime in…
BTW I think you are very close to dialing in
When you decide to lower dose to 110 or something close to that. 6-8 more weeks bud then labs.
Somebody on a uk Facebook page just told me to take 6.25mg of aromatase every 3.5 days but I prefer your approach. Man this is complicated!!
I’m still feeling rough from the SSRI I’ve just introduced!!
Really you think I’m close??? This makes me feel very positive!!
Your labs look good except you need to lower e2 a bit.
For your mental treatment that I don’t know.
But once you stabilize on trt the other stuff should become easier to manage.
I’m gonna try 50mg E3.5D. To be honest with you, when I was taking 0.3ml E5D my T was at 575 and my E2 was high but within range. I thought 62.5mg E3.5D would raise my T and lower my E2… obviously didn’t work!